Translator Disclaimer
May 2020 Multivariable Signatures, Genus Bounds, and 0.5-Solvable Cobordisms
Anthony Conway, Matthias Nagel, Enrico Toffoli
Michigan Math. J. 69(2): 381-427 (May 2020). DOI: 10.1307/mmj/1574845273

Abstract

We refine prior bounds on how the multivariable signature and the nullity of a link change under link cobordisms. The formula generalizes a series of results about the 4-genus having their origins in the Murasugi–Tristram inequality, and at the same time extends previously known results about concordance invariance of the signature to a bigger set of allowed variables. Finally, we show that the multivariable signature and nullity are also invariant under 0.5-solvable cobordism.

Citation

Download Citation

Anthony Conway. Matthias Nagel. Enrico Toffoli. "Multivariable Signatures, Genus Bounds, and 0.5-Solvable Cobordisms." Michigan Math. J. 69 (2) 381 - 427, May 2020. https://doi.org/10.1307/mmj/1574845273

Information

Received: 6 June 2018; Revised: 24 September 2018; Published: May 2020
First available in Project Euclid: 27 November 2019

zbMATH: 07244378
MathSciNet: MR4104379
Digital Object Identifier: 10.1307/mmj/1574845273

Subjects:
Primary: 57M25

Rights: Copyright © 2020 The University of Michigan

JOURNAL ARTICLE
47 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 2 • May 2020
Back to Top